# SDR SWIA972004

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 17,659 hours, 15,899 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CARGO DOOR CAUTION MESSAGE CAME ON.  RETURNED TO FIELD.  LUBED CARGO DOOR LATCH AND CHECKED IAW MM 52-31-02.  OPS CHECKS GOOD.
